# SDR AALA20141022016

- Difficulty date: October 22, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 4,240 hours, 1,625 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  PERFORMED GEAR RETRACTION & EXTENSION WITH NO FAULTS NOTED. CLOSED ALTERNATE EXTEND DOOR THAT WAS FOUND OPEN.  SYS GND CHECKED NORMAL OPERATION CLOSED.
